MAUDE Adverse Event Report: PIONEER SURGICAL (D.B.A. RTI SURGICAL) PIONEER FORTILINK-C TETRAFUSE; INTERVERTEBRAL FUSION DEVICE

PIONEER SURGICAL (D.B.A. RTI SURGICAL) PIONEER FORTILINK-C TETRAFUSE; INTERVERTEBRAL FUSION DEVICE
Model Number 65-C-1517-7-6L
Health Effect - Clinical Code Dysphasia (2195)
Date of Event 08/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device remains implanted in patient.The device was not returned to rti surgical for evaluation.A dhr review was conducted and confirms the device met manufacturing specification prior to shipping from rti surgical facility.This report will be updated should information become available at a later date.
 
Event or Problem Description
It was reported to rti surgical that during a clinical study it was discovered that a patient experienced post-operative dysphagia two days following a fortilink-c surgery performed on (b)(6) 2019.The procedure and event occurred over a year ago but the customer had recently been at the site to review data and found this incident in their records.The subject has not had any other device or procedure related adverse events and has not had any revision surgeries.

Brand Name
PIONEER FORTILINK-C TETRAFUSE
Common Device Name
INTERVERTEBRAL FUSION DEVICE
Manufacturer (Section D)
PIONEER SURGICAL (D.B.A. RTI SURGICAL)
375 river park circle
marquette MI 49855
MDR Report Key11728864
Report Number1833824-2021-00036
Device Sequence Number4545230
Product Code MAX
UDI-Device Identifier00846468080426
UDI-Public(01)00846468080426(17)240214(10)337597
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K163673
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/24/2024
Device Model Number65-C-1517-7-6L
Device Catalogue NumberSAME
Device Lot Number337597
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2021
Initial Report FDA Received Date04/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;